Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tingling in the foot and arm. Difficulty in sleeping. Could this be due to smoking cessation?

I just started having tingling in my left foot & have become sometimes in my arm as well,any ideas I m sure it s circulatory is it not?It s hard to sleep at night & this happens also at night my husband says it s in my head it s definately not it s very real it also makes me become figity here lately a bit I just quit smoking so wondering if it s due to that? Thank you.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Nicotine, a drug found in tobacco, is very addictive and a person starts experiencing withdrawal symptoms within four hours of your last cigarette. Physical side effects you may experience include sweating, tingling in the hands and feet, cramps, headache, nausea and cold symptoms. 
These symptom are strongest after first 48 hours but go away gradually in next few months time.
Remain brave and keep the cigarette off for rest of your life.
Your life would be much better and risk free without the cigarette.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor